MAUDE Adverse Event Report: CAREFUSION, INC BD¿ SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD¿ SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT
Model Number 406704
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 4 bd¿ spinal anesthesia trays had holes in their sterile packaging, compromising their sterility.The following information was provided by the initial reporter: "it was reported that there are holes in the sterile covering." "we are experiencing another problem with the spinal tray.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 11/1/2021.H.6.Investigation: five photos and one physical sample of lot 0001419161 were provided to our quality team for investigation.Through visual inspection, no interior broken components were identified but damage to the interior of the cover packaging was observed, therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001419161 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 4 bd¿ spinal anesthesia trays had holes in their sterile packaging, compromising their sterility.The following information was provided by the initial reporter: "it was reported that there are holes in the sterile covering."."we are experiencing another problem with the spinal tray".

Brand Name
BD¿ SPINAL ANESTHESIA TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12807069
Report Number1625685-2021-00090
Device Sequence Number12647506
Product Code CAZ
UDI-Device Identifier00382904067045
UDI-Public00382904067045
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Model Number406704
Device Catalogue Number406704
Device Lot Number0001419161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown